# SDR DALA2022050203098

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 92,519 hours, 41,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 ON SVC CHK FOUND AISLE 18-22 SEAT EMERGENCY LIGHTS OUT. CORRECTIVE ACTION: T/S AS PER FIM TASK 33-51-00 AND FOUND BATTERY PACK M733 FUSE F1 BAD. R/R ALL FUSES ON M733 BATTERY CHARGER AS PER B757 AMM 33-51. OPS CHK GOOD. (8240426)
